null

HealthA2Z® Ibuprofen 200mg | 100 Counts |

(No reviews yet) Write a Review
$5.43
(Inc. Tax)
$4.99
(Ex. Tax)

-Active Ingredient: HealthA2Z Ibuprofen 200mg, a pain reliever and fever reducer (NSAID); compare to the active ingredient in Advil Ibuprofen Tablets
-Fast Relief Medicine for Pain: HealthA2Z Ibuprofen prevents pain before it starts and alleviates pain after initial prostaglandin production.
-Fever Reducer: Health A2Z Ibuprofen can reduce your body’s temperature so that your body does not damage itself.
-Benefit from It: HealthA2Z Ibuprofen contains the same active ingredient as name brands at a fraction of the cost.

SKU:
FPA092
UPC:
369168381322

HealthA2Z Ibuprofen 200mg is a nonsteroidal anti-inflammatory drug (NSAID) that works by reducing hormones that cause inflammation and pain in the body. HealthA2Z Ibuprofen can be used to reduce fever and pain or inflammation caused by many conditions such as headache, toothache, back pain, arthritis, menstrual cramps, or minor injury.

Active ingredient (in each tablet): 200 mg Ibuprofen (NSAID)*

Uses temporarily relieves minor aches and pains due to:

-headache
-toothache
-backache
-menstrual cramps
-the common cold
-temporarily reduces fever

Why HealthA2Z Ibuprofen?

Fast Relief Medicine for Pain

HealthA2Z Ibuprofen prevents pain before it starts and alleviates pain after initial prostaglandin production.

Fever Reducer

Health A2Z Ibuprofen can reduce your body’s temperature so that your body does not damage itself.

Benefit from It

HealthA2Z Ibuprofen contains the same active ingredient as name brands at a fraction of the cost.

Directions

-do not take more than directed.
-the smallest effective dose should be used.
-adults and children 12 years and over: take 1 tablet every 4 to 6 hours while symptoms persist, if pain or fever does not respond to 1 tablet, 2 tablets may be used.
-do not exceed 6 tablets in 24 hours, unless directed by a medical practitioner;
children under 12 years: console with your medical practitioner